# SDR 20000614SH009

- Difficulty date: April 17, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- Aircraft time: 7,613 hours
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LIT - FLT 1313 - WHILE IN CRUISE, PILOTS HEARD A BANG AND CABIN BEGAN TO FILL WILL SMOKE.  THE RT ENGINE RPM INDICATION INCREASED.  CREW SHUT DOWN THE RT ENGINE, SMOKE IN CABIN DISSIPATED.  PILOTS DIVERTED TO LIT AND LANDED.  INTERNAL ENGINE FAILURE OF RT ENGINE.  LANDINGS:  6,973.  (X)
